# SDR AALA20120129LAX01

- Difficulty date: January 28, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 55,247 hours, 26,436 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKE OFF.  NUMBER 2 CABIN PRESSURE CONTROLLER CURRENTLY ON PLACARD.  FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CABIN PRESSURE OUTFLOW VALVE ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
